# SDR FDEA201405060952

- Difficulty date: May 6, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 51,209 hours, 22,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL CLIP ON EMER LIGHTS SWITCH CAME LOOSE.  SWITCH  DOES NOT OPERATE NORMALLY AFTER SHUT DOWN.  R & R EMER LIGHTS SWITCH IAW 33-51-08-4.  OPERATIONS CHECKED GOOD, ACFT OK FOR SERVICE.
